# SDR FDEA202308031380

- Difficulty date: August 3, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000351
- Part serial: FH1179
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON RH CENTER FLAP LWR   SKIN BTW RIB 9~10,REAR SPAR DATUM 12" COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 57-50-00-201,PARA.4.E, PAGE 217~220,FIG.205,THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR (REF TO 79560/N00284 FOR MORE INFORMATION) "MAJOR REPAIR"
